Record number :
1584321
Title of article :
The cardinality of compact spaces satisfying the countable chain condition
Author/Authors :
Usuba، نويسنده , , Toshimichi، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2014
Pages :
15
From page :
41
To page :
55
Abstract :
We prove that for a compact Hausdorff space X, if λ c ( X ) < w ( X ) for every infinite cardinal λ < w ( X ) and λ c ( X ) < cf ( w ( X ) ) for every infinite cardinal λ < cf ( w ( X ) ) , then Tikhonov cube [ 0 , 1 ] w ( X ) is a continuous image of X, in particular the cardinality of X is just 2 w ( X ) . As an application of this result, we consider elementary submodel spaces and improve Tallʹs result in [17].
Keywords :
Countable chain condition , Elementary submodel space , Precaliber , Compact space , Independent family , Dyadic system
Journal title :
Topology and its Applications
Serial Year :
2014
Link To Document :
بازگشت